Skip to content
My WebMD Sign In, Sign Up
dry flaky itchy vagina
avatar
An_242258 posted:
I've posted about this before. I had dry flaky itchy skin (on the pubic hair region) of my vagina. I went to the GYN and he told me I had BV. He didn't do any actual tests though. I just finished my medication yesterday. Today I noticed the dry skin is back with very, very slight itching. What should I do now? Another visit? what could this be?
Reply
 
avatar
jk5493 responded:
Try using some A&D ointment everyday to eliminate some of the uncomfortability...and call your docor. Maybe anoher round of the medicine would be beneficial.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.